F3

NA-F2000: ACRL: USF3: Watkins Glen weekend schedule

<pre> BOSCH SPORTS CAR SUMMERFEST Watkins Glen International August 25-27, 2000 Featuring: Grand American Road Racing Association / Motorola Cup Series / American Cities Racing League / Formula Ford 2000 / U.S.F 3 Wednesday, August 23...

<pre> BOSCH SPORTS CAR SUMMERFEST Watkins Glen International August 25-27, 2000 Featuring: Grand American Road Racing Association / Motorola Cup Series / American Cities Racing League / Formula Ford 2000 / U.S.F 3

Wednesday, August 23 6:00 p.m. Haulers enter

Thursday, August 24 6:00 a.m. - 8:00a.m. Haulers enter 8:30a.m. - 4:30 p.m. Track promo test 1:00 a.m. - 5:00 p.m. Grand Am Registration & Tech Inspection 5:00 - 8:00 p.m. WGI Registration Open 5:30 p.m. Garage Closes 11:00 p.m. Gates Close

Friday,August 25 6:00 a.m. Gates Open 7:00 a.m. WGI Registration Open 7:30 a.m. - 4:00 p.m. Grand Am Registration 8:00 a.m. Grand Am Garage Opens 8:00 a.m. - 4:00 p.m. Tech Inspection 9:30 - 10:00 a.m. FF 2000 practice 10:05 - 10:35 a.m. Motorola Cup Practice 10:45 - 11:10 a.m. Grand Am GT Practice 11:15 - 11:40 a.m. Grand Am Sportsracer Practice 11:45 - 12:10 p.m. USF3 Practice 12:10 - 1:10 p.m. Lunch 1:10 - 1:35 p.m. ACRL Practice 1:45 - 2:15 p.m. Motorola Cup Practice 2:25 - 3:25 p.m. Grand AM GT & SR Practice 3:35 - 4:05 p.m. FF2000 Qualifying 4:15 - 4:45 p.m. ACRL Qualifying 4:55 - 5:40 p.m. Motorola Cup Qualifying 5:45 - 6:00 p.m. USF3 Qualifying 6:15 - 7:15 p.m. Dinner 7:00 p.m. WGI Registration Closed 7:15 p.m. START: Grand Am GT Qualifying Race 18 Laps- 35 Mins. 8:00 p.m. START: Grand Am SR Qualifying Race 18 Laps - 30 Mins. 11:00 p.m Gates Close

Saturday,August 26 6:00 a.m. Gates open 7:00 a.m. WGI Registration Open 10:00 - 10:30 a.m. Motorola Cup Practice 10:40 - 11:25 a.m. Grand Am & SR Practice 11:35 - 12:05 p.m. START: The Upstate New York Volkswagon Dealer's Grand Prix of the USF3 Powered by Volkswagon Race (30 min.) 12:05 - 1:05 p.m. Lunch 1:05 - 1:35 p.m. START: ACRL Race (30 min.) 1:45 - 2:15 p.m. START: FF2000 Race (30 min,) 2:20 - 2:50 p.m. Grand Am Practice 3:00 p.m. START: Motorola Cup 3 hour Race 4:00 p.m. WGI Registration Closed 11:00 p.m Gates close

Sunday,August 27 6:00 a.m. Gates Open 8:00 a.m. WGI Registration Open 9:30 a.m. START: FF2000 Race No. 2 11:00 a.m. START: GRAND AMERICAN - Six Hours of The Glen 2:00 p.m. WGI Registration Closed 11:00 p.m. Gates Close

Be part of something big

Write a comment
Show comments
About this article
Series F3 , Grand-Am , SCCA , SF